Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Qualitative properties of singular solutions to semilinear elliptic problems

Abstract : We consider positive singular solutions to semilinear elliptic problems with possibly singular nonlinearity. We deduce symmetry and monotonicity properties of the solutions via the moving plane procedure. (C) 2018 Published by Elsevier Inc.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621412
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 10:57:02
Dernière modification le : mardi 29 mars 2022 - 03:58:28

Lien texte intégral

Identifiants

Collections

Citation

F. Esposito, Alberto Farina, B. Sciunzi. Qualitative properties of singular solutions to semilinear elliptic problems. Journal of Differential Equations, 2018, 265 (5), pp.1962-1983. ⟨10.1016/j.jde.2018.04.030⟩. ⟨hal-03621412⟩

Partager

Métriques

Consultations de la notice

3